# SDR HAL9653

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LEFT WINDOW BELT UPPER SPLICE CRACK INDICATION AT STA 389 IS PAST AFT STOP DRILL HOLE.  REMOVED DOUBLER, STOP DRILLED PER REPAIR SCHEME J060131.  REINSTALLED DOUBLER PER HAL M133.  LEAK CHECKED OK PER MM 56-20-2.  (X)
